Citation: Mike121785. "A Visit To The Hospital: An Experience with Carisoprodol (Soma) (exp17120)". Erowid.org. Jan 28, 2003. erowid.org/exp/17120
It all started when i found a bottle of my dad's muscle relaxants, known as Carisoprodol (Soma). Over time i developed an addiction and tolerance. And also made a mistake me or my family will never forget, i almost lost my life.
First i would like to describe the effects of Soma
-euphoria (happy, giggly appearance)
-Relaxation all over your body.
-Mild Analgesia effects
-similiar to being drunk.
Since i been using this drug for a period of time, i developed a tolerance, and addiction. When i first started using, one pill got me fucked up. Now it takes me 6 pills to get a buzz. So at 5:00pm, i took 6 pills. I noticed the effects, which lasted for 2 hours, being upset, i decided to take 8 more pills right away. (Even if your high is gone, the chemical is still affecting your CNS) So it would be dangerous to take more after a short period of time. There you have it, i took 14 pills total within 2 hours.(i then passed out)
8:37pm- My parents found me on my floor, they picked me up and woke me up. I was in a stage of overdose symptoms. I had tremors, i couldnt walk, or talk. Also i was foaming out of the mouth. I was brought to the hospital, and had to stay overnight. with an Iv in my arm all night. The only thing i remember is my parents finding me on my floor, and waking up in the middle of the night in the hospital. I went home the next day.
They gave me a drug test, and for some reason it showed up as LSD?? that made me confused also. The next morning i came back home, and went into drug counseling to help my urges to not use again. So there you have it, i took 14 pills in a 2 hour span. I am lucky to be alive.
dont make the mistake i did.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.